Summary: Advances in Dynamical Systems and Applications.
ISSN 0973-5321 Volume 3 Number 1 (2008), pp. 113
© Research India Publications
Nonlinear Dynamic Integral Inequalities in two
Independent Variables on Time Scale Pairs1
Douglas R. Anderson
Concordia College, Department of Mathematics and Computer Science,
Moorhead, MN 56562, USA
We extend from the discrete case some nonlinear inequalities in two independent
variables to a more general dynamic setting involving pairs of time scales. These
inequalities provide explicit bounds on unknown functions, which can be useful in
the study of qualitative properties of solutions of certain classes of dynamic equa-
tions on time scales. Several examples are provided.
AMS subject classification: 26D15, 26D20, 39A12.
Keywords: Dynamic equations, time scales, integral inequalities, Pachpatte in-